# SDR DALA2022052503637

- Difficulty date: January 19, 2020
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,959 hours, 38,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING WALKAROUND, FOUND DENT 34 INCHES BELOW L2 DOOR. CORRECTIVE ACTION: REMOVED DAMAGED AREA ABOVE NUMBER 21 STRINGER AT FRAME STATION 680, NO ADDITIONAL DAMAGE FOUND ON FRAME OR STRUCTURE. PERFORMED HFEC PER 757 NDT PART 6, 51-00-01-2R PROCEDURE 14. NO CRACK INDICATIONS PER STEP 3. FABRICATED DOUBLER AND FILLER PER B757 SRM 53-00-01-2R-14, STEP 4. OK TO TREAT & PRIME FILLER AND SKIN REPAIR PER SRM 53-00-01-2R PROCEDURE 14 STEP 5 THROUGH 6. INSTALLED NOTED REPAIR DOUBLER PER B757 SRM REF 53-00. RII INSTALLATION OF SRM REPAIR DOUBLER COMPLETE PER SRM 53-00-01. (6505018)
